MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL FILLING, SIZE 15MM X 152MM, STRAIGHT SLOTTED SPLINED

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL FILLING, SIZE 15MM X 152MM, STRAIGHT SLOTTED SPLINED
Model Number SPSE0004E
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Mulitple mdrs were submitted for this adverse event: 3013450937-2022-000219.
 
Event or Problem Description
It was reported that the patient presented with a fractured eleos tibial hinge w/ rotational stop and a loosened eleos canal filling segmental stem that occurred after the patient fell in the shower.The implanting surgeon performed a revision surgery on (b)(6) 2022.During the revision surgery the following implants were implanted: eleos cemented segmental stem, eleos distal femur, eleos tibial poly spacer 8mm, eleos male-female midsection 60mm, eleos distal femur axial pin, eleos male-female midsection 90mm, and eleos tibial hinge w/ rotational stop.No additional information regarding this adverse event has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the event could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, CANAL FILLING, SIZE 15MM X 152MM, STRAIGHT SLOTTED SPLINED
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key15216637
Report Number3013450937-2022-00218
Device Sequence Number17703386
Product Code KRO
UDI-Device IdentifierB278SPSE0004E0
UDI-PublicB278SPSE0004E0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/20/2025
Device Model NumberSPSE0004E
Device Catalogue NumberSPSE0004E
Device Lot Number1701341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000007E ELEOS DISTAL FEMUR LEFT SEGMENTAL; 25001050E ELEOS MALE-FEMALE MIDESECTION 50MM; 25001110E ELEOS MALE-FEMALE MISECTION 110MM; 25001212E ELEOS TIBIAL POLY SPACE 12MM; 25002111E ELEOS DISTAL FEMUR AXIAL PIN; THSMWRS01M ELEOS TIBIAL HINGE W/ ROTATIONAL STOP
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale